# SDR VTZA990092

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 823
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

FLT 7272 - PRIOR TO TAKEOFF, DURING TORQUE AND TEMPERATURE LIMIT TEST, FLIGHT CREW NOTED DROP IN FUEL FLOW AND RPM ON LT ENGINE.  TEST REPEATED 3 TIMES WITH SAME RESULT.  ON THIRD ATTEMPT, FLIGHT CREW NOTED SMOKE COMING FROM LT ENG, FLIGHT CREW ELECTED TO SHUT DOWN BOTH ENGINES AND EVACUATE ACFT.  ENGINES WERE SHUT DOWN AND ACFT EVACUATED WITHOUT FURTHER INCIDENT EXCEPT THAT DURING EVACUATION, F/O SUSTAINED A BUMP ON THE HEAD (EXAMINED BY PARAMEDIC ON SCENE, RELEASED)  ACFT TOWED TO RAMP FOR MAINT.  ACFT EXAMINED FOR EVIDENCE OF FIRE, NONE FOUND.  MAINT PERFORMED TORQUE AND TEMP LIMIT TEST ON BOTH ENGINES.  NO FAULT NOTED.  ALL PARAMETERS NORMAL.  UNABLE TO DUPLICATE ANY FAULT.  ACFT RETURNED TO SERVICE.  (X)
